Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 85, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2019, 9:10 PM CDT for Knox County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2019, 9:10 PM CDT (02:10 UTC)
- Expired
- Jun 15, 2019, 10:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Knox County, IL
The radar
The Quad Cities radar (KDVN), 84 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 9:37 PM CDT | TSTM WND DMG | Maquon, IL | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 7:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 274 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
887
WUUS53 KILX 160210
SVRILX
ILC095-160300-
/O.NEW.KILX.SV.W.0085.190616T0210Z-190616T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
910 PM CDT Sat Jun 15 2019
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Knox County in west central Illinois...
* Until 1000 PM CDT.
* At 909 PM CDT, a severe thunderstorm was located near Galesburg,
moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Galesburg, Abingdon, Knoxville, Elmwood, Wataga, Oneida, Yates
City, Williamsfield, Altona, London Mills, Victoria, Maquon, Rio,
Gilson, East Galesburg, Henderson, St. Augustine, Snake Den Hollow,
Galesburg Airport and Dahinda.
This includes Interstate 74 between mile markers 34 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4115 8998 4072 8998 4071 8999 4072 9044
4115 9044
TIME...MOT...LOC 0209Z 264DEG 40KT 4091 9047
HAIL...0.88IN
WIND...60MPH
$$
253 follow-up statements
748
WWUS53 KILX 160225
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
925 PM CDT Sat Jun 15 2019
ILC095-160300-
/O.CON.KILX.SV.W.0085.000000T0000Z-190616T0300Z/
Knox-
925 PM CDT Sat Jun 15 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR KNOX COUNTY...
At 925 PM CDT, a severe thunderstorm was located over Knoxville, or
near Galesburg, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Galesburg, Abingdon, Knoxville, Elmwood, Wataga, Oneida, Yates City,
Williamsfield, Altona, London Mills, Victoria, Maquon, Rio, Gilson,
East Galesburg, Henderson, St. Augustine, Snake Den Hollow, Galesburg
Airport and Dahinda.
This includes Interstate 74 between mile markers 34 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4115 8998 4072 8998 4071 8999 4072 9044
4115 9044
TIME...MOT...LOC 0225Z 271DEG 34KT 4092 9027
HAIL...1.00IN
WIND...60MPH
$$
25258
WWUS53 KILX 160237
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
937 PM CDT Sat Jun 15 2019
ILC095-160300-
/O.CON.KILX.SV.W.0085.000000T0000Z-190616T0300Z/
Knox-
937 PM CDT Sat Jun 15 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR KNOX COUNTY...
At 937 PM CDT, a severe thunderstorm was located over Gilson, or 13
miles southeast of Galesburg, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Knoxville, Elmwood, Wataga, Oneida, Yates City, Williamsfield,
Altona, Victoria, Maquon, Gilson, Snake Den Hollow and Dahinda.
This includes Interstate 74 between mile markers 52 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4115 8998 4072 8998 4071 8999 4072 9029
4115 9029
TIME...MOT...LOC 0237Z 273DEG 36KT 4086 9014
HAIL...1.00IN
WIND...60MPH
$$
25097
WWUS53 KILX 160300
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1000 PM CDT Sat Jun 15 2019
ILC095-160310-
/O.EXP.KILX.SV.W.0085.000000T0000Z-190616T0300Z/
Knox-
1000 PM CDT Sat Jun 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR KNOX COUNTY HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire. However heavy
rain is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central, north central and west central Illinois.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.
LAT...LON 4115 8998 4072 8998 4071 8999 4072 9029
4115 9029
TIME...MOT...LOC 0300Z 264DEG 40KT 4088 8983
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:54 PM CDT, 16 minutes earlier.
Area forecast discussion, Jun 15, 8:54 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 854 PM CDT Sat Jun 15 2019 .UPDATE... Issued at 853 PM CDT Sat Jun 15 2019 Next round of severe weather is quickly approaching the northwest CWA, as a QLCS moves through northwest Illinois and down into northern Missouri. Severe thunderstorm watch has been issued for areas near/northwest of the Illinois River. PoP's have been updated to reflect the latest timing of this system; the eastern CWA will see a couple more hours of dry weather, before the line arrives. && .SHORT TERM...(This evening through Sunday) ISSUED AT 310 PM CDT Sat Jun 15 2019 An active short term forecast period is in store for much of central and southeast IL for the next 24-36 hours. First of all, a Tornado Watch is in effect along and east of I-57 - but south of Champaign/Vermilion counties - into mid-evening. An MCV, from early morning convection across MO, has shifted into central IL in Christian/Shelby counties. This feature is expected to enhance severe thunderstorm potential in eastern IL into early evening. A convergent low level wind flow and increasing instability near a boundary just south of I-70 will provide the focus for convection as it slowly lifts northward. Effective shear parameters in this same area will provide the potential for a few supercells into early evening. In addition, convective clusters from southern MN into central IA are expected to form into an MCS this evening, and move toward the IL River Valley from late evening through midnight. The heaviest rainfall this evening into early Sunday morning is expected to be south of a Beardstown-Lincoln-Danville line, where another inch or so of rain is anticipated. Much of this area has already had 1 to 3 inches of rain since last night, so the Flash Flood Watch will continue through 7 am Sunday. Most of the shorter range models indicate that we may see a brief break in the rain Sunday morning as a front/outflow from the MCS pushes down toward I-70. However, various waves moving along this boundary in a moderate westerly upper level flow will cause the front to waver across central IL Sunday afternoon-evening, resulting in yet another round of showers and t-storms. .LONG TERM...(Sunday night through Saturday) ISSUED AT 310 PM CDT Sat Jun 15 2019 The story of the wavering frontal boundary looks like it will continue through much of the upcoming week. The medium range models may have their differences in exact timing of various systems during the upcoming week, but one of the things they have in common is the continuation of a nearly zonal flow. This will keep a frontal boundary either in or very close to central/se IL, which will provide the focus for daily chances of showers and thunderstorms in most areas. The exceptions will be along the IL River valley and toward the I-55 corridor Tuesday/Tuesday night, and then again later on Thursday when we may see a brief respite from the rainfall. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 542 PM CDT Sat Jun 15 2019 A warm front draped over the region will result in generally light winds along with periodic precip chances and lower ceilings. This evening, thunderstorms are ongoing across portions of Iowa and Missouri. These storms are expected to congeal into a line and move east across the central Illinois terminals late this evening and overnight. The wind field will likely become disrupted in the wake of the storms resulting in low confidence in pinning down a prevailing wind direction. In addition, low end MVFR and IFR ceilings are expected to overspread the region and persist through around midday tomorrow, then lift to higher end MVFR. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT Sunday for ILZ041>057-061>063- 066>068. && UPDATE...Geelhart SHORT TERM...Miller LONG TERM...Miller AVIATION...Deubelbeiss
Hazardous weather outlook, Jun 15, 3:20 PM CDT, 5 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 320 PM CDT Sat Jun 15 2019 ILZ027>031-036>038-040-162030- Fulton-Knox-Marshall-McLean-Peoria-Schuyler-Stark-Tazewell- Woodford- 320 PM CDT Sat Jun 15 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is a slight chance of severe storms this evening and tonight. Damaging winds and large hail are possible along with an isolated tornado. Locally heavy rainfall is possible especially south of a Rushville to Bloomington line. Minor flooding will continue along the Illinois River from Henry through Peoria, with moderate flooding from Havana downstream. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... There is a chance of thunderstorms Sunday and Sunday evening, with isolated thunderstorms possible Monday and Monday night. There is a chance of thunderstorms again from overnight Tuesday night through Thursday morning and again Friday afternoon and Friday night. Moderate to locally heavy rain of 1 to 2 inches is possible Wednesday and Wednesday night. Minor flooding will continue along the Illinois River near Peoria into the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and tonight. ILZ041-047>050-162030- Cass-Mason-Menard-Morgan-Scott- 320 PM CDT Sat Jun 15 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is a slight chance of severe storms this evening and tonight. Damaging winds and large hail are possible along with an isolated tornado. Moderate to locally heavy rain of 1 to 2 inches is possible tonight and again Wednesday and Wednesday night, which could lead to flash flooding. Moderate flooding will continue along the Illinois River from Havana downstream. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... There will be periodic chances for thunderstorms Sunday through Thursday, though thunderstorms should be more isolated on Tuesday. Moderate to locally heavy rains over 1 inch will be possible again Wednesday and Wednesday night. Moderate flooding along portions of the Illinois River will continue into the middle to later part of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and tonight. ILZ042>046-051>055-162030- Champaign-Christian-De Witt-Douglas-Logan-Macon-Moultrie-Piatt- Sangamon-Vermilion- 320 PM CDT Sat Jun 15 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... There is a slight chance of severe storms this evening and tonight. Damaging winds and large hail are possible along with an isolated tornado. Moderate to locally heavy rain of 1 to 2 inches is possible tonight and again Wednesday and Wednesday night, which could lead to flash flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... There will be periodic chances for thunderstorms Sunday through Thursday. Moderate to locally heavy rains over 1 inch will again be possible Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and tonight. ILZ056-057-061>063-066>068-162030- Clark-Coles-Crawford-Cumberland-Edgar-Effingham-Jasper-Shelby- 320 PM CDT Sat Jun 15 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Severe thunderstorms are possible late this afternoon and evening. Damaging winds, large hail and a couple tornadoes are possible. Moderate to locally heavy rainfall will occur at times, with between 1 and 3 inches of rain possible by dawn Sunday which could lead to flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... There will be periodic chances for thunderstorms Sunday through Thursday. There is a marginal risk of severe thunderstorms with damaging winds Sunday afternoon into mid Sunday evening. Moderate to locally heavy rainfall of 1 to 2 inches may occur again Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed through late this evening. ILZ071>073-162030- Clay-Lawrence-Richland- 320 PM CDT Sat Jun 15 2019 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... Severe thunderstorms are possible late this afternoon and evening. Damaging winds, large hail and a couple tornadoes are possible. Moderate to locally heavy rains could occur at time from thunderstorms. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... There will be periodic chances for thunderstorms Sunday through Thursday. There is a marginal risk of severe thunderstorms with damaging winds Sunday afternoon into mid Sunday evening. Moderate to locally heavy rainfall of 1 to 2 inches may occur again Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed through late this evening. Deubelbeiss
In the hours before
Special weather statement, Jun 15, 4:40 PM CDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Lincoln IL
440 PM CDT Sat Jun 15 2019
ILZ068-152200-
Crawford-
440 PM CDT Sat Jun 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRAWFORD COUNTY UNTIL 500
PM CDT...
At 440 PM CDT, Doppler radar was tracking a strong thunderstorm near
Robinson, moving northeast at 50 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Robinson, Palestine, Hutsonville, Flat Rock, Merom, Trimble and
Crawford County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch is in effect until 900 PM CDT for east central
Illinois.
LAT...LON 3891 8767 3902 8779 3911 8765 3910 8762
3909 8762 3906 8757 3904 8758 3903 8757
3900 8758 3899 8756 3899 8758 3897 8753
3896 8751
TIME...MOT...LOC 2140Z 241DEG 44KT 3901 8766
GeelhartLocal storm report, Jun 15, 5:18 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
518 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
06/15/2019 M2.38 INCH SHELBY IL MESONET
RAINFALL OVERNIGHT AND THIS MORNING
0500 PM HEAVY RAIN CHATHAM 39.67N 89.70W
06/15/2019 M1.60 INCH SANGAMON IL MESONET
24 HOUR TOTAL
&&
25Special weather statement, Jun 15, 5:45 PM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Lincoln IL
545 PM CDT Sat Jun 15 2019
ILZ062-063-067-068-152330-
Jasper-Clark-Cumberland-Crawford-
545 PM CDT Sat Jun 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD...NORTHEASTERN
JASPER...SOUTHERN CLARK AND SOUTHEASTERN CUMBERLAND COUNTIES UNTIL
630 PM CDT...
At 544 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hazel Dell, or 15 miles east of Toledo, moving east at 30 mph.
Another strong storm was located about 5 miles east of Hidalgo, also
moving east at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Casey, Hutsonville, Hazel Dell, Annapolis, West Union, Eaton, York,
Darwin, Orange, Yale, West York and Bellair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Illinois.
LAT...LON 3914 8766 3912 8763 3911 8765 3910 8762
3909 8762 3907 8759 3909 8813 3929 8808
3932 8760 3931 8762 3930 8760 3928 8761
3925 8759 3925 8757 3922 8757
TIME...MOT...LOC 2244Z 269DEG 25KT 3920 8796
GeelhartLocal storm report, Jun 15, 7:15 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 1 E JACKSONVILLE 39.73N 90.22W
06/15/2019 M2.25 INCH MORGAN IL MESONET
24 HOUR TOTAL
&&
25Local storm report, Jun 15, 7:16 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN WINDSOR 39.44N 88.60W
06/15/2019 M2.20 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
06/15/2019 M1.00 INCH MORGAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 5 SSW CHARLESTON 39.42N 88.21W
06/15/2019 M2.59 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN 2 SE TAYLORVILLE 39.50N 89.24W
06/15/2019 M1.07 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
06/15/2019 M1.02 INCH COLES IL COCORAHS
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
06/15/2019 M1.20 INCH CLARK IL CO-OP OBSERVER
0800 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/15/2019 M1.45 INCH EFFINGHAM IL CO-OP OBSERVER
1100 AM HEAVY RAIN AUBURN 39.58N 89.75W
06/15/2019 M1.36 INCH SANGAMON IL MESONET
24 HOUR TOTAL
1200 PM HEAVY RAIN 4 S CHARLESTON 39.43N 88.18W
06/15/2019 M4.00 INCH COLES IL MESONET
SINCE FRIDAY NIGHT
1250 PM HEAVY RAIN MATTOON 39.48N 88.37W
06/15/2019 M2.08 INCH COLES IL ASOS
MEASURED IN THE LAST 6 HOURS.
1251 PM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
06/15/2019 M1.50 INCH SANGAMON IL NWS EMPLOYEE
STORM TOTAL
0140 PM HEAVY RAIN MARTINSVILLE 39.34N 87.88W
06/15/2019 M1.84 INCH CLARK IL MESONET
0158 PM HEAVY RAIN NEOGA 39.32N 88.45W
06/15/2019 M2.60 INCH CUMBERLAND IL MESONET
0400 PM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
06/15/2019 M1.19 INCH SANGAMON IL ASOS
SINCE 1 AM
0400 PM HEAVY RAIN DECATUR AIRPORT 39.83N 88.87W
06/15/2019 M1.17 INCH MACON IL ASOS
SINCE 1 AM
0500 PM HEAVY RAIN CHATHAM 39.67N 89.70W
06/15/2019 M1.60 INCH SANGAMON IL MESONET
24 HOUR TOTAL
0500 PM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
06/15/2019 M2.38 INCH SHELBY IL MESONET
RAINFALL OVERNIGHT AND THIS MORNING
0700 PM HEAVY RAIN 1 E JACKSONVILLE 39.73N 90.22W
06/15/2019 M2.25 INCH MORGAN IL MESONET
24 HOUR TOTAL
&&
25Local storm report, Jun 15, 7:42 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
742 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN CHARLESTON 39.48N 88.18W
06/15/2019 M3.10 INCH COLES IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:47 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 43 min |
| Jun 15, 10:06 PM CDT | Severe Thunderstorm Warning | ILX | Mason, Peoria, Tazewell | 39 min |
| Jun 15, 10:13 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 34 min |
| Jun 15, 10:20 PM CDT | Tornado Warning | ILX | Tazewell | 25 min |
| Jun 15, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 64 min |
| Jun 15, 11:13 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 47 min |
| Jun 15, 11:24 PM CDT | Tornado Warning | ILX | McLean | 15 min |
| Jun 15, 11:37 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 53 min |
| Jun 15, 11:49 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 41 min |
| Jun 16, 12:05 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon, Scott | 8 min |
| Jun 16, 12:06 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 54 min |
| Jun 16, 12:06 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 24 min |
| Jun 16, 1:40 AM CDT | Special Weather Statement | ILX | Cumberland | 35 min |
| Jun 16, 1:51 AM CDT | Special Weather Statement | ILX | Effingham | 24 min |
| Jun 16, 2:01 AM CDT | Special Weather Statement | ILX | Coles | 29 min |
| Jun 16, 2:15 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper | 45 min |
| Jun 16, 2:26 AM CDT | Special Weather Statement | ILX | Jasper | 19 min |
| Jun 16, 2:49 AM CDT | Special Weather Statement | ILX | Clay, Lawrence, Richland | 41 min |
| Jun 16, 3:24 AM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 3 hr |
| Jun 16, 2:22 PM CDT | Special Weather Statement | ILX | Richland | 38 min |
| Jun 16, 2:49 PM CDT | Severe Thunderstorm Warning | ILX | Jasper, Richland | 41 min |
| Jun 16, 3:16 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 44 min |
| Jun 16, 3:47 PM CDT | Flash Flood Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 4 hr |
| Jun 16, 4:03 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 27 min |
| Jun 16, 4:27 PM CDT | Severe Thunderstorm Warning | ILX | Richland | 48 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.